# SDR UALA2010120104422

- Difficulty date: December 1, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 37,272 hours, 4,544 cycles
- Engine: Pwa PW4090
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Plug
- Part number: 38445181
- Condition: Overtorqued
- Location: Apu Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND APU GEARBOX DRAIN PLUG OVER TORQUED.  DRAIN PLUG DAMAGED NEEDS TO BE REPLACED. APU WAS DRAINED OF OIL AND PLUG WAS TEMPORARILY INSTALLED TO FILL HOLE WHERE PLUG GOES. TALKED WITH APU CONTROLLER ABOUT PLUG. PLUG IS HELD IN WITH SAFETY WIRE TO KEEP IN POSITION. REPLACED DRAIN CHIP DETECTOR PLUG. FILLED APU WITH OIL, LEAK CHECKED GOOD.
